RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 4, Pages 557–566 (Mi mz6276)  

This article is cited in 2 scientific papers (total in 2 papers)

Existence of a linear selector of a superlinear multivalued mapping

A. Ya. Zaslavskii


Full text: PDF file (811 kB)

English version:
Mathematical Notes, 1981, 29:4, 285–290

Bibliographic databases:

UDC: 513.88
Received: 20.02.1979

Citation: A. Ya. Zaslavskii, “Existence of a linear selector of a superlinear multivalued mapping”, Mat. Zametki, 29:4 (1981), 557–566; Math. Notes, 29:4 (1981), 285–290

Citation in format AMSBIB
\Bibitem{Zas81}
\by A.~Ya.~Zaslavskii
\paper Existence of a linear selector of a superlinear multivalued mapping
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 4
\pages 557--566
\mathnet{http://mi.mathnet.ru/mz6276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=615504}
\zmath{https://zbmath.org/?q=an:0466.47042}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 4
\pages 285--290
\crossref{https://doi.org/10.1007/BF01343537}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MP10100021}


Linking options:
  • http://mi.mathnet.ru/eng/mz6276
  • http://mi.mathnet.ru/eng/mz/v29/i4/p557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Protasov, “On Linear Selections of Convex Set-Valued Maps”, Funct. Anal. Appl., 45:1 (2011), 46–55  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. Yu. Protasov, “Lipschitz stability of operators in Banach spaces”, Proc. Steklov Inst. Math., 280 (2013), 268–279  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:184
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020